Derived numbers of one variable convex functions

S. Kadry, G. Alferov, G. Ivanov, A. Sharlay

Research output

1 Citation (Scopus)

Abstract

The Fermat, Roll and Lagrange theorems are generalized into the class of nondifferentiable functions, the necessary and sufficient conditions for convexity of one variable functions are given.

Original languageEnglish
Pages (from-to)649-662
Number of pages14
JournalItalian Journal of Pure and Applied Mathematics
Issue number41
Publication statusPublished - 1 Jan 2019

Fingerprint

Convex function
Lagrange's theorem
Fermat
Convexity
Necessary Conditions
Sufficient Conditions
Class

Scopus subject areas

  • Mathematics(all)

Cite this

@article{a8195507e0e746ca9d3b0ba16d6c2e52,
title = "Derived numbers of one variable convex functions",
abstract = "The Fermat, Roll and Lagrange theorems are generalized into the class of nondifferentiable functions, the necessary and sufficient conditions for convexity of one variable functions are given.",
keywords = "Almost periodic solution, Derived number, Dini-H{\"o}lder derived number, Nonsmooth analysis, Periodic solution",
author = "S. Kadry and G. Alferov and G. Ivanov and A. Sharlay",
year = "2019",
month = "1",
day = "1",
language = "English",
pages = "649--662",
journal = "Italian Journal of Pure and Applied Mathematics",
issn = "1126-8042",
publisher = "FORUM EDITRICE UNIV UDINESE",
number = "41",

}

TY - JOUR

T1 - Derived numbers of one variable convex functions

AU - Kadry, S.

AU - Alferov, G.

AU - Ivanov, G.

AU - Sharlay, A.

PY - 2019/1/1

Y1 - 2019/1/1

N2 - The Fermat, Roll and Lagrange theorems are generalized into the class of nondifferentiable functions, the necessary and sufficient conditions for convexity of one variable functions are given.

AB - The Fermat, Roll and Lagrange theorems are generalized into the class of nondifferentiable functions, the necessary and sufficient conditions for convexity of one variable functions are given.

KW - Almost periodic solution

KW - Derived number

KW - Dini-Hölder derived number

KW - Nonsmooth analysis

KW - Periodic solution

UR - http://www.scopus.com/inward/record.url?scp=85063903438&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85063903438

SP - 649

EP - 662

JO - Italian Journal of Pure and Applied Mathematics

JF - Italian Journal of Pure and Applied Mathematics

SN - 1126-8042

IS - 41

ER -